# SDR AALA20091215TUL06

- Difficulty date: December 15, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK AT FRAME STATION 1418, LONGERON 2 RIGHT.  INSTALLED DOUBLER AND STRAP PER SRM 53-03-00 FIG 31A.
